Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 66, Number 1

All articles in this issue are freely accessible.

Schur multipliers of some finite nilpotent groups
David A. Jackson.
Proc. Amer. Math. Soc. 66 (1977), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460459
When is the free product of lattices complete?
George Grätzer and David Kelly.
Proc. Amer. Math. Soc. 66 (1977), 6-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460199
On $𝜋’$-closure of $𝜋$-homogeneous groups
Pamela Ferguson.
Proc. Amer. Math. Soc. 66 (1977), 9-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450397
On a theorem of Posner
Mansoor Ahmad.
Proc. Amer. Math. Soc. 66 (1977), 13-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447348
A metrizable cancellative semigroup without translation invariant metric
Przemysław Kranz and Mai Guo.
Proc. Amer. Math. Soc. 66 (1977), 17-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450452
Some explicitly invertible Toeplitz operators on the quarter-plane
James Radlow.
Proc. Amer. Math. Soc. 66 (1977), 20-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454716
Extension of invariant linear functionals
Ky Fan.
Proc. Amer. Math. Soc. 66 (1977), 23-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458111
Dilations on involution semigroups
F. H. Szafraniec.
Proc. Amer. Math. Soc. 66 (1977), 30-32
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473873
A class of one-parameter nonlinear semigroups with differentiable approximating semigroups
G. Edgar Parker.
Proc. Amer. Math. Soc. 66 (1977), 33-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0482445
A necessary and sufficient condition that a function on the maximal ideal space of a Banach algebra be a multiplier
James A. Wood.
Proc. Amer. Math. Soc. 66 (1977), 38-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450979
A unique continuation theorem involving a degenerate parabolic operator
Alan V. Lair.
Proc. Amer. Math. Soc. 66 (1977), 41-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466968
Cluster sets on open Riemann surfaces
Mikio Niimura.
Proc. Amer. Math. Soc. 66 (1977), 46-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457730
Some counterexamples concerning intrinsic distances
Theodore J. Barth.
Proc. Amer. Math. Soc. 66 (1977), 49-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454078
A new proof of Caristi’s fixed point theorem
Jerrold Siegel.
Proc. Amer. Math. Soc. 66 (1977), 54-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458403
Ideal boundaries of a Riemann surface for the equation $Δu=Pu$
J. L. Schiff.
Proc. Amer. Math. Soc. 66 (1977), 57-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450544
Conditions for generating a nonvanishing bounded analytic function
J. H. Mantel.
Proc. Amer. Math. Soc. 66 (1977), 62-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457732
On the twenty-ninth question of Allen Shields
Joseph G. Stampfli.
Proc. Amer. Math. Soc. 66 (1977), 65-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458226
Fixed point theorems for mappings of nonexpansive type
Teck-Cheong Lim.
Proc. Amer. Math. Soc. 66 (1977), 69-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473935
A superposition theorem for bounded continuous functions
Stephen Demko.
Proc. Amer. Math. Soc. 66 (1977), 75-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457651
On asymptotic properties of several classes of operators
Stephen L. Campbell and Ralph Gellar.
Proc. Amer. Math. Soc. 66 (1977), 79-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461187
The domain of univalence of certain families of rational functions
A. W. Goodman.
Proc. Amer. Math. Soc. 66 (1977), 85-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0584957
Unitary parts of contractive Hankel matrices
Jeffrey R. Butz.
Proc. Amer. Math. Soc. 66 (1977), 91-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461194
Unitary parts of generalized Toeplitz operators
Jeffrey R. Butz.
Proc. Amer. Math. Soc. 66 (1977), 95-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454695
Operators in the commutant of a reductive algebra
Robert L. Moore.
Proc. Amer. Math. Soc. 66 (1977), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454730
Successive derivatives of entire functions
Simon Hellerstein and Jack Williamson.
Proc. Amer. Math. Soc. 66 (1977), 105-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460637
The hyperbolicity of the complement of $2n+1$ hyperplanes in general position in $P_{n}$ and related results
Mark L. Green.
Proc. Amer. Math. Soc. 66 (1977), 109-113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457790
The Ising model limit of $𝜑^{4}$ lattice fields
Jay Rosen.
Proc. Amer. Math. Soc. 66 (1977), 114-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0469019
A Helly type theorem on the sphere
Meir Katchalski.
Proc. Amer. Math. Soc. 66 (1977), 119-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0470868
Sums of independent random variables and the Burkholder transforms
J.-P. Gabriel.
Proc. Amer. Math. Soc. 66 (1977), 123-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451392
On the existence of $𝜔$-points
Andrzej Szymański.
Proc. Amer. Math. Soc. 66 (1977), 128-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458395
Aspherical generators of unoriented cobordism
David C. Royster.
Proc. Amer. Math. Soc. 66 (1977), 131-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448373
On the cardinality of a topological space
Arthur Charlesworth.
Proc. Amer. Math. Soc. 66 (1977), 138-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451184
On the orbit types in a circle action
Elliott Stein.
Proc. Amer. Math. Soc. 66 (1977), 143-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451271
The Lefschetz fixed point theorem for compact groups
Ronald J. Knill.
Proc. Amer. Math. Soc. 66 (1977), 148-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454962
Independence theories and generalized zero-one laws
Lawrence Neff Stout.
Proc. Amer. Math. Soc. 66 (1977), 153-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515144
Open and uniformly open relations
P. Mah and S. A. Naimpally.
Proc. Amer. Math. Soc. 66 (1977), 159-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454925
The class of compact* spaces is productive and closed hereditary
W. Govaerts.
Proc. Amer. Math. Soc. 66 (1977), 167-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461432
The index of a holomorphic mapping and the index theorem
Tôru Ishihara.
Proc. Amer. Math. Soc. 66 (1977), 169-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0494249
Canonical objects in Kirillov theory on nilpotent Lie groups
Richard C. Penney.
Proc. Amer. Math. Soc. 66 (1977), 175-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453922
Distinct sums over subsets
F. Hanson, J. M. Steele and F. Stenger.
Proc. Amer. Math. Soc. 66 (1977), 179-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447167
Sticky arcs in $E^{n}$ $(n≥4)$
David G. Wright.
Proc. Amer. Math. Soc. 66 (1977), 181-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0515648
The range of a vector measure has the Banach-Saks property
R. Anantharaman.
Proc. Amer. Math. Soc. 66 (1977), 183-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0480931
The numerical range and the essential numerical range
J. P. Williams.
Proc. Amer. Math. Soc. 66 (1977), 185-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458203
A nonspectral Birkhoff-regular differential operator
Philip W. Walker.
Proc. Amer. Math. Soc. 66 (1977), 187-188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450669